Ask an expert
Question

09 Nov 2006

Ovarian Syndrome???
Dr, you answered me in 539 but I just want to know what Ovarian Syndrome are? I also wanted to tell you that I started spotting today (9 Nov) but still haven't done a test. Must I still go for a longer course of Provera or if my cycle started today can I just proceed with the Clomid on day 5 to 9 or would there be any problem if I have a cyst again, because I am on day 45 now, it's the longest time I waited for my cycle. Can the cyst causes me not to fell pregnant in the future or after I use Clomid? Thank you, I hope to hear soon from you or anyone.......
Answer 466 views
Expert
Fertility expert
fertility expert

01 Jan 0001

Dear Lallie

Despite the fact that you have a withdrawal bleed following provera. It is imperative thatyou have an ultra-sound scan to exclude the possibility of residual cysts and also to document the size of such a cyst if present.
However, should no cyst be detected, it would be safe to continue with clomid use and ovulation monitoring. The “ovarian syndrome” is called polycystic ovarian syndrome (PCOS) and is a consequence of a multi-factorial metabolic problem resulting in ovulatory dysfunction and resulting in a poor hormone production. Unfortunately this forum does not allow me to ellaborate fully on this syndrome, but needless to say it will require investigations by a gynaecologist and appropriate treatment can be instituted once the diagnoses has been confirmed.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.